# SDR SWAA2021050360315

- Difficulty date: March 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 312-344 Lbl62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER L1 DOOR SCUFF PLATE O/B SUPPORT ANGLE WITH CORROSION EV42 STA. 312 - 344; LBL 62; WL 208 / REMOVED AND REPLACED SUPPORT ANGLE AT CABIN PASSENGER L1 DOOR SCUFF PLATE O/B AS PER B737-7 SRM 51-40-02-0G-0 AND DRAWING # 141A8110
